# SDR DXTA200601447

- Difficulty date: June 19, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 4,484 hours, 2,785 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  CHECKED OPERATION AT ALL PINS WITH OHMMETER AT NOSE AND MAIN GEAR SQUAT SWITCHES.  CHECKED GOOD.  JACKED A/C.  CHECKED GEAR FOR FULL EXTENSION.  FOUND NOSE GEAR NOT FULLY EXTENDING.  SERVICED NOSE STRUT WITH HYDRAULIC FLUID AND NITROGEN PER CESSNA 750 MAINT MANUAL 12-10-38.  CYCLED GEAR SEVERAL TIMES.  OPERATION IS GOOD AT THIS TIME.
